# SDR DALA2017083106464

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=160 TO Y=200 AND X=55 AT FWD WET AREA. FLOOR SUPPORT BTW STA Y=160 TO Y=200 AND X=55 AT FWD WET AREA WAS REPLACED PER SRM 51-40-08-0G AND 51-41-05.
